On the measurability of the conic sections' family in the projective space $\mathcal{P}_n$
Bollettino della Unione matematica italiana, Série 8, 7B (2004) no. 2, pp. 358-367 Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica

Voir la notice de l'article

In this paper we prove that the non degenerate conic sections' family in the projective space $\mathcal{P}_n$ is measurable.
@article{BUMI_2004_8_7B_2_a5,
     author = {Stoka, Marius},
     title = {On the measurability of the conic sections' family in the projective space $\mathcal{P}_n$},
     journal = {Bollettino della Unione matematica italiana},
     pages = {358--367},
     year = {2004},
     volume = {Ser. 8, 7B},
     number = {2},
     zbl = {1177.53068},
     mrnumber = {MR2072941},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/BUMI_2004_8_7B_2_a5/}
}
TY  - JOUR
AU  - Stoka, Marius
TI  - On the measurability of the conic sections' family in the projective space $\mathcal{P}_n$
JO  - Bollettino della Unione matematica italiana
PY  - 2004
SP  - 358
EP  - 367
VL  - 7B
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/BUMI_2004_8_7B_2_a5/
LA  - en
ID  - BUMI_2004_8_7B_2_a5
ER  - 
%0 Journal Article
%A Stoka, Marius
%T On the measurability of the conic sections' family in the projective space $\mathcal{P}_n$
%J Bollettino della Unione matematica italiana
%D 2004
%P 358-367
%V 7B
%N 2
%U http://geodesic.mathdoc.fr/item/BUMI_2004_8_7B_2_a5/
%G en
%F BUMI_2004_8_7B_2_a5
Stoka, Marius. On the measurability of the conic sections' family in the projective space $\mathcal{P}_n$. Bollettino della Unione matematica italiana, Série 8, 7B (2004) no. 2, pp. 358-367. http://geodesic.mathdoc.fr/item/BUMI_2004_8_7B_2_a5/